On stable commutator lengths of Dehn twists along separating curves

Naoyuki Monden, Kazuya Yoshihara

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give new upper bounds on the stable commutator lengths of Dehn twists along separating curves in the mapping class group of a closed oriented surface. The estimates of these upper bounds are O(1/g), where g is the genus of the surface.

Original languageEnglish
Article number1750056
JournalJournal of Knot Theory and its Ramifications
Volume26
Issue number10
DOIs
Publication statusPublished - Sep 1 2017
Externally publishedYes

Fingerprint

Dehn Twist
Commutator
Upper bound
Curve
Mapping Class Group
Genus
Closed
Estimate

Keywords

  • Dehn twist
  • mapping class group
  • separating curve
  • Stable commutator length

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On stable commutator lengths of Dehn twists along separating curves. / Monden, Naoyuki; Yoshihara, Kazuya.

In: Journal of Knot Theory and its Ramifications, Vol. 26, No. 10, 1750056, 01.09.2017.

Research output: Contribution to journalArticle

@article{8828ed9d13154cf79444fe9ac1329163,
title = "On stable commutator lengths of Dehn twists along separating curves",
abstract = "We give new upper bounds on the stable commutator lengths of Dehn twists along separating curves in the mapping class group of a closed oriented surface. The estimates of these upper bounds are O(1/g), where g is the genus of the surface.",
keywords = "Dehn twist, mapping class group, separating curve, Stable commutator length",
author = "Naoyuki Monden and Kazuya Yoshihara",
year = "2017",
month = "9",
day = "1",
doi = "10.1142/S0218216517500560",
language = "English",
volume = "26",
journal = "Journal of Knot Theory and its Ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "10",

}

TY - JOUR

T1 - On stable commutator lengths of Dehn twists along separating curves

AU - Monden, Naoyuki

AU - Yoshihara, Kazuya

PY - 2017/9/1

Y1 - 2017/9/1

N2 - We give new upper bounds on the stable commutator lengths of Dehn twists along separating curves in the mapping class group of a closed oriented surface. The estimates of these upper bounds are O(1/g), where g is the genus of the surface.

AB - We give new upper bounds on the stable commutator lengths of Dehn twists along separating curves in the mapping class group of a closed oriented surface. The estimates of these upper bounds are O(1/g), where g is the genus of the surface.

KW - Dehn twist

KW - mapping class group

KW - separating curve

KW - Stable commutator length

UR - http://www.scopus.com/inward/record.url?scp=85020731249&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85020731249&partnerID=8YFLogxK

U2 - 10.1142/S0218216517500560

DO - 10.1142/S0218216517500560

M3 - Article

VL - 26

JO - Journal of Knot Theory and its Ramifications

JF - Journal of Knot Theory and its Ramifications

SN - 0218-2165

IS - 10

M1 - 1750056

ER -